MAUDE Adverse Event Report: MEDTRONIC MEXICO ONE SOURCE PACK ATLS02; APPARATUS, AUTOTRANSFUSION

MEDTRONIC MEXICO ONE SOURCE PACK ATLS02; APPARATUS, AUTOTRANSFUSION
Model Number ATLS02
Medical Device Problem Codes Device Alarm System (1012); Fluid/Blood Leak (1250); Obstruction of Flow (2423)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during use of an autolog one source pack, it was reported that the centrifuge bowl failed and blood spilled outside the bowl.Customer could not complete the cell salvage procedure.See attached photos.Use of device was unspecified.There was no adverse patient effect associated with this event.
 
Additional Manufacturer Narrative
Medtronic received additional information that the customer was unable to identify any cracks because the washer was stained with blood when it was removed from the compartment.The compartment was stained with blood.They observed a pool of blood beneath the machine.There was no visual, audible, or performance abnormalities.The bowl and other consumable were not replaced or re-installed.The fill (fluid) level of the reservoir was 900ml, the holding was 250ml, the saline was 150ml and there was 1750ml of fluid in the waste bag at the time of the issue.An error warning message appeared stating that the centrifuge failed.The error code 12 appeared.The patient lost a total blood amount of 2200ml during the surgery.They performed one round of washing and they collected approximately 150ml of blood but they were unable to transfuse it back to the patient.The blood was not flowing out for the bag.A transfusion was required as a result of this leak.They transfused 1000ml of blood.Additional information h6.Patient codes (ime/annex e), device codes (fdd/annex a):these fields have been updated additional codes: imf (annex f) health impact: this field was updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ONE SOURCE PACK ATLS02
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20639231
Report Number9612164-2024-05163
Device Sequence Number7443290
Product Code CAC
UDI-Device Identifier00643169108332
UDI-Public00643169108332
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K093535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/26/2025
Device Model NumberATLS02
Device Catalogue NumberATLS02
Device Lot Number0228557607
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date11/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexUnknown
Patient Weight60 KG